MathSciNet Relay Station
MathSciNet bibliographic data
MR2473014 68T27 (03B05 03B50)
Wang, Guojun; Zhou, Hongjun Quantitative logic. Inform. Sci. 179 (2009), no. 3, 226–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement